Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 1

 
   

Concavity of the Distribution Function Using Interval Censored Data with Covariates

PP: 1-6
doi:10.18576/amisl/050101
Author(s)
Bader Aljawadi,
Abstract
In many real applications in survival analysis, estimation of the distribution function and hence the survival function is common in practice, where the problem of estimating a smooth shape-constrained distribution function has recently received some attention. In this article an interesting proposition is built on the assumption that the distribution function of the random variable (failure time) is a concave function. Where the concavity of the distribution function is discussed in the presence of covariates considering interval censoring model. It is shown that concavity of the distribution function is well defined under the proposed situation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved